# SDR AALA202103059033

- Difficulty date: March 5, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 60,271 hours, 29,235 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUNCTIONAL CHECK OF CABIN EMERGENCY LIGHTING FAILED TEST PER J/C26C20033001. TROUBLE SHOOT PER TSM 33-51-00-810-812-A. REPLACED BATTERY PACKS AT 10WL (AALA202103059013), 11WL AND 12WL (AALA202103059034).
